# SDR AALA202007309017

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 58,939 hours, 26,457 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A5344
- Condition: Contaminated
- Location: Rt Overwing
- Part time: 47,376 hours, 27,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - RIGHT OFF-WING ESCAPE SLIDE SATURATED WITH WATER.  REMOVED AND REPLACED ESCAPE SLIDE PER JOB CARD 26C19053012.
